# SDR GTIA2021032935660

- Difficulty date: March 28, 2021
- Submitted: March 29, 2021
- Operation: Air carrier
- Aircraft: N905NK
- Make and model: Airbus A320-271N
- Aircraft serial: 7334
- Aircraft time: 11,145 hours, 4,785 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Location: Nr 2
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FA REPORTED A FUME SMELL AT ROUGHLY 400FT MSL DURING DESENT. PACK 2 WAS TURNED OFF AND SMELL WENT AWAY.-CW TSM 055000810831 FAULT ISOLATION. FAULT ISOLATION TO PACK 2. PACK 2 LOCK OUT. OPS CK OK. NO FUDER ODOR FOUND
